Kassidi Kurill, a 39-year-old Single Mom. Her family describes her as healthy, happy, and “having more energy” than most. She had no known health problems. Unless you count Trigeminal Neuralgia, she took Botox for that. She also took Birth Control. She worked as a surgical tech for local plastic surgeons. She gets the Moderna Covid vaccine. Her first covid shot goes without incident. Other than a sore arm. Second dose of covid vaccine Moderna – not so much.
She gets her 2nd Covid shot on Feb. 1st, which is a Monday. Later that evening, she had a sore arm, nausea, and fever. That’s not unheard of after someone gets the covid vaccine. Some people get a sore arm, fatigue, body aches, slight fever, and chills. Especially after the second covid shot. Especially for younger people. When this happens, people can take Tylenol or ibuprofen.
This is her GoFundMe page:
No big deal, right? Unless they take too much.
She did take Tylenol, aka Acetaminophen, but we don’t know how much. She felt a little better the next day. By Wednesday, she was not able to pee despite drinking lots of fluids. She says it’s the worst she ever felt. Thursday, 6 am, she tells her parents she needs to go to the hospital. In the ER, she immediately starts throwing up. Doctors say, “she was very, very sick, and her liver was not functioning.”
Blood tests show that her liver is not working. The doctors give her IV fluids. They also give her a drug to counteract the effects of Tylenol on the liver. It’s called NAC, or n-acetylcysteine. But the damage was already done. Around this time, she becomes incoherent. This is because acute liver failure causes the brain to swell, called cerebral edema. If severe enough, it can result in a coma. At this point, her only chance of survival is with a liver transplant.
Woman Dies 4 days after getting COVID Vaccine
So she was flown to a transplant hospital. But when the liver completely fails, it causes other organs to follow suit. Especially the kidneys and brain, and soon after heart and lungs. She’s put on full life support, including a breathing tube. Even if there was a match for a new liver, she is too unstable to undergo that operation. She dies. About 30 hours after she first arrived at the ER. She leaves behind a young daughter who wants people to hear her story.
A lot of people will conclude that the covid vaccine caused her death.
But timing by itself does not prove causation.
And a lot of people want to know, did the covid vaccine cause her death?
And if not, then what?
A Utah medical examiner completed a full autopsy…but the results remain private. The Medical Examiner said the autopsy did not show a link between the covid vaccine and death.
Which is hardly surprising. If a covid vaccine caused someone to die shortly after receiving it, how would it do so? The only medical explanation would be an immunological reaction, which means an allergic reaction. So far in the US, there have been over 200 million covid vaccine doses given. No one has died from a severe allergic reaction as a result of the COVID vaccine.
And in her case, it’s obvious that she did not have an allergic reaction. For example, there was no swelling in the face or tongue or tightening of the throat. Deaths after COVID vaccinations are reported to the Vaccine Adverse Event Reporting System.
Between Dec. 14 and mid-March, over 109 million covid vaccine doses in the US.
Of those, there have been less than 2,000 reports of death on the VAERS system, which is 0.0018%. A reported death in the VAERS system doesn’t mean the covid vaccine caused it.
So the big question in Kassidi Kurill’s case is…what caused her acute liver failure?
In the US, acetaminophen accounts for 40% of cases.
In 18% of cases, there is no identifiable cause. 13% are due to idiosyncratic drug reactions.
The general recommended dose for acetaminophen in healthy people is no more than 4 grams per day. Sometimes people end up taking more than they should. This accounts for almost half of the cases of acetaminophen-induced acute liver failure.
Doctor Mike Hansen, MD
Internal Medicine | Pulmonary Disease | Critical Care Medicine
Please Subscribe to Doctor Mike Hansen YouTube Channel: